POLYNOMIAL CODES OVER CERTAIN FINITE FIELDS

被引:2169
作者
REED, IS
SOLOMON, G
机构
来源
JOURNAL OF THE SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS | 1960年 / 8卷 / 02期
关键词
D O I
10.1137/0108018
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:300 / 304
页数:5
相关论文
共 3 条
[1]   ERROR DETECTING AND ERROR CORRECTING CODES [J].
HAMMING, RW .
BELL SYSTEM TECHNICAL JOURNAL, 1950, 29 (02) :147-160
[2]  
REED IS, 1954, T I RADIO ENG IT, V4, P38
[3]   LINEAR RECURRING SEQUENCES [J].
ZIERLER, N .
JOURNAL OF THE SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, 1959, 7 (01) :31-48